Applied Mathematics

Applied Mathematics

ISSN Print: 2152-7385
ISSN Online: 2152-7393
www.scirp.org/journal/am
E-mail: am@scirp.org
"Regular Elements of the Complete Semigroups BX(D) of Binary Relations of the Class ∑2(X,8)"
written by Nino Tsinaridze, Shota Makharadze,
published by Applied Mathematics, Vol.6 No.3, 2015
has been cited by the following article(s):
  • Google Scholar
  • CrossRef
Free SCIRP Newsletters
Copyright © 2006-2021 Scientific Research Publishing Inc. All Rights Reserved.
Top